# SDR HNAA2009091600288

- Difficulty date: September 15, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 52,047 hours, 57,730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6013211X
- Part serial: S00068
- Condition: Discharged
- Location: Emergency Lights
- Part time: 52,047 hours, 57,730 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 EMERGENCY FLOOR LIGHT LAMPS INOP AT ROW ONE AND TWO. REMOVED AND REPLACED EMERGENCY BATTERY AT PS4 IN ACCORDANCE WITH 33-30-00
